# SDR SWAA950075

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND RIGHT WING SPAR UPPER SURFACE AT WS 500 JUST AFT OF FRONT SPAR CORRODED.  REPAIRED PER TRAMCO EWO 95-0051.
